RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 8, Pages 95–103 (Mi fpm1474)  

Determination of the direct sums of rational groups by $H$-representations of the endomorphism rings up to equality

E. N. Kurmanova, A. M. Sebeldin

Nizhny Novgorod State Pedagogical University

Abstract: The problem of determination of Abelian groups (up to isomorphism) by their rings of endomorphisms in the class of completely decomposable torsion-free Abelian groups has been solved earlier. For the class of direct sums of rational groups one can speak about determination of Abelian groups by rational representations of their endomorphism rings up to equality. In this paper, we consider this problem for the class of finite direct sums of rational groups and for some subclasses.

Full text: PDF file (121 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 197:5, 649–654

UDC: 512.541

Citation: E. N. Kurmanova, A. M. Sebeldin, “Determination of the direct sums of rational groups by $H$-representations of the endomorphism rings up to equality”, Fundam. Prikl. Mat., 17:8 (2012), 95–103; J. Math. Sci., 197:5 (2014), 649–654

Citation in format AMSBIB
\Bibitem{KurSeb12}
\by E.~N.~Kurmanova, A.~M.~Sebeldin
\paper Determination of the direct sums of rational groups by $H$-representations of the endomorphism rings up to equality
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 8
\pages 95--103
\mathnet{http://mi.mathnet.ru/fpm1474}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 197
\issue 5
\pages 649--654
\crossref{https://doi.org/10.1007/s10958-014-1747-9}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84893829315}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1474
  • http://mi.mathnet.ru/eng/fpm/v17/i8/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:135
    Full text:60
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020